Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have had stent re-stented, on beta blocker, have twinges and feel heaviness. Should I pay attention to it?

I have to have my stent re-stented with a year. I am now about 11 months after my re-stenting. The first stent was a medicated stent and my blockage was 80 percent. My first stent developed scar tissue and 90 percentage blockage. My re-stented stent is unmedicated and about 5 mm longer than the first one.. I had cardio- rehab from both and got up to a MET level a bit over 7 for both. I still have twinges over the area where my stent is and the chest gets heavy from sitting up. Laying down relieves both. This occurred in both both. I had passes a nuclear stress test after the first one and a normal stress test after the second one. EKG is normal and never had any proteins seen from a heart attack. Cholesterol has been 108 and 124 with the bad around 80. Question should I be worried about the twinges and the heaviness? I am worried as that my doctors and I may miss another episode as my symptoms are very mild to the point both time it was discussed that I should be sent home with the catherization (sp?) which found the blockage both times. I did not have high blood pressure before and my cholesterol was about 170 or so before the first time. I am on a beta blocker , a blood thinner, aspirin, blood pressure medicine and Crestor.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

A negative nuclear stress test clearly excludes ischemia, as the cause of pain.
The effort tolerance is good / the medicines are proper.

Heart pain is related to effort.
You description of relation to posture directs attention to non-cardiac causes like pleura. pericardium and so on. Follow up with your physician.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor